A Variational Method for Second Order Shape Derivatives

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01312617
Contributor : Guy Bouchitte <>
Submitted on : Saturday, May 7, 2016 - 8:40:20 PM
Last modification on : Tuesday, August 13, 2019 - 11:10:04 AM

Identifiers

  • HAL Id : hal-01312617, version 1

Collections

Citation

Guy Bouchitté, Ilaria Fragalà, Ilaria Lucardesi. A Variational Method for Second Order Shape Derivatives. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (2), pp.1056-1084. ⟨hal-01312617⟩

Share

Metrics

Record views

157